# SDR W8PA971542

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION ON SUPPORT FOUND AT BS 847 TO 867, WL 156, RBL 23.  CORROSION ON SUPPORT FOUND TO BE OUT OF LIMITS, REPLACED SUPPORT.
